# SDR MZZA2009052100065

- Difficulty date: May 20, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 31,155 hours, 11,871 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 112A440216CALB
- Condition: Corroded
- Location: Rt Le Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING L/E ACCESS OPENING, OFSS 421, SS186 LOWER FRONT SPAR AREA.  SPLICE REPAIR OF RT WING OTBD L/E FIXED STRUCTURE ATTACH STRAP CORROSION NEAR OSS 186 AND REFUELING PANEL REWORK IAW ECRA NR 5730-02554 REV A.  REFER TO ATTACHED FORM 44.0008 FOR SEQ OF OPERATION.
